Alert archive / Pennsylvania / Flash Flood Warnings in 2018
Flash Flood Warning 52, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 14, 2018, 7:49 PM EDT for Bradford County, Susquehanna County, Pennsylvania; Broome County, Tioga County, New York. It was in force for 5 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2018, 7:49 PM EDT (23:49 UTC)
- Expired
- Aug 15, 2018, 1:15 AM EDT
- In force
- 5 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Tioga County, NY, Bradford County, PA, Susquehanna County, PA
The radar
The Binghamton radar (KBGM), 40 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 8:44 PM EDT | FLASH FLOOD | 1 Sw Conklin Forks, NY | WATER RUNNING OVER BRADY HILL RD AT SNAKE CREEK. |
| Aug 14, 9:22 PM EDT | FLASH FLOOD | 3 W Hallstead, PA | FAMILY TRAPPED IN TRAILER, LIBERTY TWP |
| Aug 14, 9:22 PM EDT | FLASH FLOOD | Corbettsville, NY | TRAILER PARK FLOODED, WATER SURROUNDING HOMES. |
| Aug 14, 9:22 PM EDT | FLASH FLOOD | Corbettsville, NY | TRAILER PARK FLOODED, WATER SURROUNDING HOMES NEAR BLAKESLEE RD AND ROUTE 11. |
| Aug 14, 9:36 PM EDT | FLASH FLOOD | Montrose, PA | MULTIPLE STREETS FLOODED |
| Aug 14, 9:57 PM EDT | FLASH FLOOD | South Montrose, PA | FLOODED INTERSECTION - RIDGE RD AND RT 29 |
| Aug 14, 10:40 PM EDT | FLASH FLOOD | 4 Nne Montrose, PA | PERSON TRAPPED IN HOME, FRANKLIN TOWNSHIP |
| Aug 14, 10:43 PM EDT | FLASH FLOOD | Hallstead, PA | PERSON TRAPPED IN CAR IN WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471 WGUS51 KBGM 142349 FFWBGM NYC007-107-PAC015-115-150345- /O.NEW.KBGM.FF.W.0052.180814T2349Z-180815T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Binghamton NY 749 PM EDT TUE AUG 14 2018 The National Weather Service in Binghamton has issued a * Flash Flood Warning for... Southwestern Broome County in central New York... Southeastern Tioga County in central New York... Susquehanna County in northeastern Pennsylvania... Northeastern Bradford County in northeastern Pennsylvania... * Until 1145 PM EDT. * At 746 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. The additional rainfall will cause quick rises in waters that receded earlier today. Very little in the way of rain will lead to rapid rises on creeks and streams. Flash flooding will begin again shortly. * Some locations that will experience flooding include... Kirkwood, Conklin, Rush, Jackson, Susquehanna, Wysox, Susquehanna Depot, Montrose, Dimock and Harford. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Move to higher ground now. Act quickly to protect your life. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4169 7641 4208 7644 4205 7566 4173 7548 $$ MWG
3 follow-up statements
789 WGUS71 KBGM 150052 FFSBGM Flash Flood Statement National Weather Service Binghamton NY 852 PM EDT TUE AUG 14 2018 NYC007-107-PAC015-115-150345- /O.CON.KBGM.FF.W.0052.000000T0000Z-180815T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Broome NY-Tioga NY-Susquehanna PA-Bradford PA- 852 PM EDT TUE AUG 14 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR SOUTHWESTERN BROOME...SOUTHEASTERN TIOGA...SUSQUEHANNA AND NORTHEASTERN BRADFORD COUNTIES... At 850 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Very heavy rain is currently ongoing in central Susquehanna county and is expected to continue for the next couple of hours. The additional rainfall will cause quick rises in waters that receded earlier today. Little in the way of rain will lead to rapid rises on creeks and streams. Flash flooding is likely occurring. Some locations that will experience flooding include... Kirkwood, Conklin, Rush, Jackson, Susquehanna, Wysox, Susquehanna Depot, Montrose, Dimock and Harford. Additional rainfall amounts of one to locally three inches are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Move to higher ground now. Act quickly to protect your life. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4169 7641 4208 7644 4205 7566 4173 7548 $$ MWG
891 WGUS71 KBGM 150200 FFSBGM Flash Flood Statement National Weather Service Binghamton NY 1000 PM EDT TUE AUG 14 2018 NYC007-107-PAC015-115-150345- /O.CON.KBGM.FF.W.0052.000000T0000Z-180815T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Broome NY-Tioga NY-Susquehanna PA-Bradford PA- 1000 PM EDT TUE AUG 14 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR SOUTHWESTERN BROOME...SOUTHEASTERN TIOGA...SUSQUEHANNA AND NORTHEASTERN BRADFORD COUNTIES... At 957 PM EDT, emergency management reported flash flooding across most of northern Susquehanna County. Up to two inches of rain have already fallen. Flash flooding is already occurring. Do not travel on water covered roadways at night. Some locations that will experience flooding include... Kirkwood, Conklin, Rush, Jackson, Susquehanna, Wysox, Susquehanna Depot, Montrose, Dimock and Harford. Additional rainfall amounts of up to 1 inch are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Move to higher ground now. Act quickly to protect your life. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4169 7641 4208 7644 4205 7566 4173 7548 $$ MJM
578 WGUS51 KBGM 150339 FFWBGM NYC007-107-PAC015-115-150515- /O.EXT.KBGM.FF.W.0052.000000T0000Z-180815T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Binghamton NY 1139 PM EDT TUE AUG 14 2018 The National Weather Service in Binghamton has extended the * Flash Flood Warning for... Southwestern Broome County in central New York... Southeastern Tioga County in central New York... Susquehanna County in northeastern Pennsylvania... Northeastern Bradford County in northeastern Pennsylvania... * Until 115 AM EDT. * At 1131 PM EDT, emergency management reported that flash flooding is already occurring, with numerous roads impacted or closed due to flooding across the warned area. Up to three inches of rain have already fallen. * Some locations that will experience flooding include... Kirkwood, Conklin, Rush, Jackson, Susquehanna, Wysox, Susquehanna Depot, Montrose, Dimock and Harford. The heaviest rainfall is now moving out of the area, with just scattered showers around. Additional rainfall amounts of up to a half inch are possible locally in the warned area. Flash-flooding danger remains due to excessive runoff and small streams rising over their banks. The Choconut creek is currently approaching 10.0 feet, which is above the moderate flood stage of 9.5 feet. Major flooding begins at 10.5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Move to higher ground now. Act quickly to protect your life. Be especially cautious at night when it is harder to recognize the dangers of flooding. In hilly terrain there are hundreds of low water crossings which are potentially dangerous in heavy rain. Do not attempt to cross flooded roads. Find an alternate route. && LAT...LON 4169 7641 4208 7644 4205 7566 4173 7548 $$ MJM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 7:22 PM EDT, 27 minutes earlier.
Area forecast discussion, Aug 14, 7:22 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
722 PM EDT Tue Aug 14 2018
.SYNOPSIS...
Low pressure over eastern New York will continue to slowly lift
northeast through New England overnight. Showers, some with very
heavy downpours will continue into the early evening before
diminishing. Brief high pressure will provide a mainly rain
free day on Wednesday before another frontal boundary with
showers and storms moves through Thursday and Friday.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
Flash flood watch continues for northeast Pennsylvania and much
of central New York through this evening.
Widespread showers continue across the region this afternoon
although intensities are less than this morning and activity is
progressive. Upper level low in the Mohawk Valley will slowly
lift northeast overnight and into New England. Flash flood
threat will continue in the watch area into the early evening
hours especially since the soil is saturated in northeast
Pennsylvania and the southern tier. The western Catskills could
handle more rainfall before any flooding issues since not much
has fallen here during the past couple of days. Later this
evening the activity will wind down across the western Catskills
before exiting the local area. Overnight lows will range in the
lower to middle 60s.
Wednesday...Brief ridging both at the surface and aloft will
provide a mainly rain free day. During the afternoon diurnal
instability and a weak trough over northern New York could
produce an isolated shower/thunderstorm. High will range in the
lower to middle 80s.
Wednesday night...There could be an isolated shower/storm in
the far northern forecast area due to the weak trough but
overall a dry period. Low will range in the mid to upper 60s.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
305 PM update...
A trough sliding into the Ohio Valley will ignite another round
of showers and thunderstorms across NY and PA on Thursday. A
weak surface cyclone is expected to form along Lake Ontario by
Friday, enhancing the potential for thunderstorms, before the
system pulls a cold front through the region Friday night.
High temperatures will be in the middle-80s on Thursday and
between 80 and 85 degrees on Friday.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
315 PM update...
A cold front will slowly exit New England on Saturday, while a
weakening trough hangs across Eastern New York. The proximity of
the front suggests a chance for a shower or thunderstorm on
Saturday, though most of the day will be partly sunny.
A weak ridge over the Central United States will slide east and flatten
on Sunday. The lack of a surface feature leads us to believe Sunday
and Monday will be mainly dry, though pockets of instability may develop
in warm, humid antecedent conditions.
Temperatures will be cooler than normal on Saturday, with highs
in the middle-70s behind the cold front. Highs in the upper-70s
are forecast for Sunday. Temperatures will peak around 80 on
Monday.
&&
.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
Rain showers with embedded downpours will continue through
evening before tapering off between 11 PM and 1 AM. Highly
variable conditions are forecast, with a mix of VFR and MVFR
ceilings outside of rain showers, and IFR conditions in
downpours.
After the shower activity decreases, a widespread low stratus
cloud deck will form. A mix of MVFR and IFR ceilings is expected
through early-morning.
Clouds will break up during the mid-morning hours. VFR
conditions are expected for Wednesday.
Outlook...
Wednesday night through Thursday...Primarily VFR although brief
restrictions possible in isolated convection.
Friday...Restrictions possible due to showers and thunderstorms.
Saturday/Sunday...Primarily VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ038>040-
043-044-047-048-072.
NY...Flash Flood Watch until midnight EDT tonight for NYZ022>025-
044>046-055>057-062.
&&
SYNOPSIS...RRM
NEAR TERM...BJT/RRM
SHORT TERM...DJP
LONG TERM...DJP
AVIATION...DJPHazardous weather outlook, Aug 14, 2:26 PM EDT, 5 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 226 PM EDT Tue Aug 14 2018 NYZ009-015>018-036-037-151830- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 226 PM EDT Tue Aug 14 2018 This Hazardous Weather Outlook is for central New York. .DAY ONE...This Afternoon and Tonight. A slow moving low pressure system over eastern New York will bring showers and thunderstorms to the area into the evening, some of which may contain very heavy rain. This heavy rain may cause minor flooding of low lying areas and culverts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-151830- Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga- Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 226 PM EDT Tue Aug 14 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 14, 5:23 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
523 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HEAVY RAIN WEST CORNERS 42.12N 76.07W
08/14/2018 M1.53 INCH BROOME NY TRAINED SPOTTER
FROM MIDNIGHT TO 5:00PM
&&
HLCSpecial weather statement, Aug 14, 7:21 PM EDT, 28 minutes before
Special Weather Statement National Weather Service Binghamton NY 721 PM EDT TUE AUG 14 2018 NYZ036-037-150015- Southern Oneida NY-Madison NY- 721 PM EDT TUE AUG 14 2018 ...STRONG THUNDERSTORM WILL AFFECT...SOUTH CENTRAL ONEIDA AND CENTRAL MADISON COUNTIES UNTIL 815 PM EDT... At 720 PM EDT, Doppler radar was tracking a strong thunderstorm over Stockbridge, or 7 miles southeast of Oneida, moving south at 10 mph. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Locations impacted include... Morrisville, Stockbridge, Augusta, Munnsville, Madison and Solsville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to minor flooding. Do not drive your vehicle through flooded roadways. A flood advisory remains in effect. && LAT...LON 4306 7556 4304 7551 4285 7544 4291 7570 TIME...MOT...LOC 2320Z 006DEG 7KT 4300 7555 MWG
Local storm report, Aug 14, 7:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
733 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM FLASH FLOOD PLYMOUTH 42.62N 75.60W
08/14/2018 CHENANGO NY 911 CALL CENTER
WATER ENTERING A RESIDENCE
&&
HLCLocal storm report, Aug 14, 7:39 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
739 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM FLASH FLOOD 2 NE CASTLE CREEK 42.25N 75.89W
08/14/2018 BROOME NY 911 CALL CENTER
WATER OVER ROADWAY AT KNAPP HILL RD NEAR ROUTE 11.
&&
HLC/CJHLocal storm report, Aug 14, 7:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
740 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD OWEGO 42.10N 76.26W
08/14/2018 TIOGA NY EMERGENCY MNGR
PEOPLE TRAPPED IN HOMES.
&&
HLC/CJHLocal storm report, Aug 14, 7:43 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
743 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM FLASH FLOOD 2 NE GLEN CASTLE 42.20N 75.88W
08/14/2018 BROOME NY 911 CALL CENTER
PORT RD NEAR ROUTE 12 STARTING TO FLOOD. DEBRIS IN
ROADWAY.
&&
HLC/CJHThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:13 PM EDT | River Flood Warning | BGM | Lackawanna | 24 hr |
| Aug 13, 9:39 PM EDT | River Flood Warning | BGM | Susquehanna | 44 hr |
| Aug 13, 9:40 PM EDT | River Flood Warning | BGM | Wyoming | 41 hr |
| Aug 13, 10:32 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Pike, Wayne | 3 hr |
| Aug 14, 6:15 AM EDT | Flash Flood Warning | BGM | Bradford | 9 hr |
| Aug 14, 6:50 AM EDT | Flash Flood Warning | BGM | Wyoming | 3 hr |
| Aug 14, 7:18 AM EDT | Flash Flood Warning | BGM | Susquehanna | 9 hr |
| Aug 14, 7:45 AM EDT | Flash Flood Warning | BGM | Bradford, Susquehanna | 8 hr |
| Aug 14, 8:04 AM EDT | River Flood Warning | BGM | Bradford | 6 hr |
| Aug 14, 9:01 AM EDT | Flash Flood Warning | BGM | Susquehanna | 6 hr |
| Aug 14, 9:27 AM EDT | Flash Flood Warning | BGM | Susquehanna, Wayne | 6 hr |
| Aug 14, 9:36 AM EDT | Flash Flood Warning | BGM | Bradford | 6 hr |
| Aug 14, 9:43 AM EDT | Flash Flood Warning | BGM | Wyoming | 6 hr |
| Aug 14, 1:59 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Wyoming | 4 hr |
| Aug 14, 3:22 PM EDT | River Flood Warning | BGM | Bradford | 31 hr |
| Aug 14, 3:22 PM EDT | River Flood Warning | BGM | Bradford | 29 hr |
| Aug 14, 3:22 PM EDT | River Flood Warning | BGM | Wyoming | 32 hr |
| Aug 14, 3:22 PM EDT | River Flood Warning | BGM | Luzerne | 44 hr |
| Aug 14, 3:39 PM EDT | Areal Flood Warning | BGM | Bradford, Susquehanna, Wyoming | 6 hr |
| Aug 13, 9:03 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga, Tompkins | 3 hr |
| Aug 13, 10:19 PM EDT | Flash Flood Warning | BGM | Broome, Chenango | 3 hr |
| Aug 14, 2:56 AM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Seneca, Steuben, Tompkins, Yates | 3 hr |
| Aug 14, 4:15 AM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Yates | 12 hr |
| Aug 14, 5:24 AM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Yates | 3 hr |
| Aug 14, 5:59 AM EDT | Areal Flood Advisory | BGM | Cayuga, Seneca, Yates | 3 hr |
| Aug 14, 7:08 AM EDT | Flash Flood Warning | BGM | Chemung, Schuyler | 9 hr |
| Aug 14, 11:46 AM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Cortland | 3 hr |
| Aug 14, 1:18 PM EDT | River Flood Warning | BGM | Broome, Tioga | 26 hr |
| Aug 14, 4:44 PM EDT | Areal Flood Advisory | BGM | Onondaga | 2 hr |
| Aug 14, 5:29 PM EDT | Areal Flood Advisory | BGM | Delaware | 73 min |
| Aug 14, 5:31 PM EDT | Areal Flood Advisory | BGM | Delaware | 71 min |
| Aug 14, 5:56 PM EDT | Areal Flood Advisory | BGM | Chenango | 3 hr |
| Aug 14, 6:47 PM EDT | Areal Flood Advisory | BGM | Tioga, Tompkins | 3 hr |
| Aug 14, 6:52 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison, Oneida | 3 hr |
| Aug 14, 6:58 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Tioga | 3 hr |
| Aug 14, 7:16 PM EDT | Flash Flood Warning | BGM | Broome, Tioga, Tompkins | 5 hr |
| Aug 14, 7:21 PM EDT | Special Weather Statement | BGM | Madison | 54 min |
| Aug 14, 7:27 PM EDT | Areal Flood Advisory | BGM | Oneida | 89 min |
| Aug 14, 7:33 PM EDT | Flash Flood Warning | BGM | Chenango, Madison, Oneida, Otsego | 4 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2018Flash Flood Warnings in New York, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.